# SDR 98ZZZX2339

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146SA
- Make and model: Dhav DHC6300
- Aircraft serial: 514
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: SZ430031A
- Condition: Failed
- Location: A/C Compressor
- Component: SZ430021
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SMELLING SMOKE AND SMELL WENT AWAY AFTER LT DC BUSS WAS SHUT DOWN.  MAINTENANCE PERSONNEL REPLACED AIR CONDITIONING COMPRESSOR MOTOR.  AIR CONDITIONING SYSTEM IS INSTALLED ON THIS AIRCRAFT UNDER SUPPLEMENTAL TYPE CERTIFICATE NR SA4622SW.
